Causes Of Milky White Vaginal Discharge?
.. I’m 20 years old.. I’ve only been married for about 5 months.. I continue to experience milky white vaginal discharge.. I’ve been on the mainstay pill for about 4 months.. Then I stopped for 1 month.. Is it milky white vaginal discharge that looks like cream.. about that the effect of me stopping birth control.. or some other disease huh..
Hello Ulfaa, thanks for your question
Based on your information above, the vaginal discharge you are experiencing includes abnormal or pathological vaginal discharge. Under normal conditions, vaginal discharge is clear, odorless, and does not cause itching or pain.
There are various causes of abnormal vaginal discharge, here are some of them:
yeast infections (candidiasis) imbalance of normal vaginal bacteria (bacterial vaginosis) parasitic infections (trichomoniasis) sexually transmitted infections (gonorrhea, chlamydia) The use of birth control pills generally does not cause vaginal discharge. Some of the side effects of birth control pills are:
menstrual disorders, nausea, headaches, weight gain, mood swings, including decreased sexual desire. Therefore, it is best to see a doctor at this time, especially a dermatologist and gynecologist. In addition to examining the female area, the doctor will take a sample of vaginal discharge for examination in the laboratory. After ascertaining the cause, then the doctor can prescribe the right medication.
In addition to maintaining the cleanliness of the female area, you should avoid sexual intercourse for a while, at least until the complaint of vaginal discharge has been successfully treated. Follow the medication instructions given to you by your doctor.
Hope it's useful